Mark Dukes ; Vít Jelínek ; Toufik Mansour ; Astrid Reifegerste - Equivalences for pattern avoiding involutions and classification

dmtcs:3637 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008) - https://doi.org/10.46298/dmtcs.3637
Equivalences for pattern avoiding involutions and classificationArticle

Authors: Mark Dukes ORCID1,2; Vít Jelínek ORCID3; Toufik Mansour ORCID4; Astrid Reifegerste 5

  • 1 Science Institute, University of Iceland
  • 2 University of Iceland [Reykjavik]
  • 3 Department of Applied Mathematics (KAM)
  • 4 Department of Mathematics [Haïfa]
  • 5 Faculty of Mathematics

We complete the Wilf classification of signed patterns of length 5 for both signed permutations and signed involutions. New general equivalences of patterns are given which prove Jaggard's conjectures concerning involutions in the symmetric group avoiding certain patterns of length 5 and 6. In this way, we also complete the Wilf classification of $S_5$, $S_6$, and $S_7$ for both permutations and involutions.


Volume: DMTCS Proceedings vol. AJ, 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2008)
Section: Proceedings
Published on: January 1, 2008
Imported on: May 10, 2017
Keywords: forbidden subsequences,pattern avoiding permutations,pattern avoiding involutions,signed permutations,Wilf equivalence,[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 169 times.
This article's PDF has been downloaded 270 times.